# SDR REXA2022072001627

- Difficulty date: July 6, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002D24
- Aircraft serial: 7928
- Aircraft time: 32,190 hours, 30,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R432169
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT F.S. 605.00, BETWEEN STGR 26R AND 25R.	REMOVED AND REPLACED DOUBLER I.A.W. BOMBARDIER CRJ200 SRM 51-40-11 AND 51-42-06.
